# SDR QR9R20211119004

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723299699
- Aircraft time: 2,398 hours
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 41600298360
- Part serial: 1265
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING ENGINE RUN-UP AP1 DID NOT CAME BACK ON WHILE PERFORMING THE SAS/AP CUT TEST. MAINTENANCE REPLACED APMS 2360 IAW AMM 22-10-00, 4-2.
